Nurofen for Children - Ibuprofen 100ml Strawberry Flavour - £2 *Instore* @ Morrisons - HotUKDeals
We use cookie files to improve site functionality and personalisation. By continuing to use HotUKDeals, you accept our cookie and privacy policy.
Get the HotUKDeals app free at Google Play

Search Error

An error occurred when searching, please try again!

Login / Sign UpSubmit
248Expired

Nurofen for Children - Ibuprofen 100ml Strawberry Flavour - £2.00 *Instore* @ Morrisons

£2.00 @ Morrisons
Nurofen for Children - Ibuprofen 100ml Strawberry flavour £2 @ Morrisons. Suitable for 3 months to 9 years. Read More
fairycake88 Avatar
6y, 3m agoFound 6 years, 3 months ago
Nurofen for Children - Ibuprofen 100ml Strawberry flavour £2 @ Morrisons.

Suitable for 3 months to 9 years.
Deal Tags:
More From Morrisons:
×
Get the Hottest Deals Daily
Stay informed. Once a day, we'll send you the deals our members voted as the best.
Failed
fairycake88 Avatar
6y, 3m agoFound 6 years, 3 months ago
Options

All Comments

(18) Jump to unreadPost a comment
Comments/page:
#1
bought it but pound shops do unbranded still hot but
#2
Good for adults with a sweet tooth too :p
#3
The expensive brands of paracetamol and ibuprofen are just cashing in on peoples ignorance. The active indigent is identical.
1 Like #4
profet
The expensive brands of paracetamol and ibuprofen are just cashing in on peoples ignorance. The active indigent is identical.


It's not just 'ignorance' believe it or not. Years ago I used to tell people this all the time and I would often get the reply, ''oh but Calpol' is obviously much better quality and I wouldn't give my baby that cheap stuff'. So it's not just clothing brands people can be snobbish about, even medicine has to have the right name to grace their shopping basket.
1 Like #5
profet
The expensive brands of paracetamol and ibuprofen are just cashing in on peoples ignorance. The active indigent is identical.

+1

You can antihistamines to that list as well. (and doubtless numerous others)

Haven't bought branded over the counter drugs for years now. Complete waste of money.
#6
To be honest, I'm not too bothered whether it's branded or non branded either, as long as the stuff works on my child! I didn't see the unbranded Morrisons version so got this instead.
2 Likes #7
fairycake88
To be honest, I'm not too bothered whether it's branded or non branded either, as long as the stuff works on my child! I didn't see the unbranded Morrisons version so got this instead.



Me neither, and remember folks, before this was invented, your mother would grind a simple paracetemol tablet with 2 spoons and mix it with milk or juice for a child.
#8
rated hot....since I've just had a kid i know how helpful this will come in :)
#9
Caz42
fairycake88
To be honest, I'm not too bothered whether it's branded or non branded either, as long as the stuff works on my child! I didn't see the unbranded Morrisons version so got this instead.



Me neither, and remember folks, before this was invented, your mother would grind a simple paracetemol tablet with 2 spoons and mix it with milk or juice for a child.

or a tot of whisky on your dummy ie in scotland we call it calpol night to this day
#10
Nurofen is simply a product name for Ibuprofen,

However not all versions of Nurofen as the same and act in different ways
Extra strength, contains codeine (related to morphine)
Fast acting, is a dihydrate form of ibuprofen
Another version contains a decongestant etc etc

Sometimes it is worth paying that little extra. (In this case a good brand will probably taste a little better, importantr when trying to get a little one to swallow it)




Edited By: abfmdf on Mar 24, 2011 16:33
#11
jacksprout
Caz42
fairycake88
To be honest, I'm not too bothered whether it's branded or non branded either, as long as the stuff works on my child! I didn't see the unbranded Morrisons version so got this instead.



Me neither, and remember folks, before this was invented, your mother would grind a simple paracetemol tablet with 2 spoons and mix it with milk or juice for a child.

or a tot of whisky on your dummy ie in scotland we call it calpol night to this day



Yip, which is why Scotland has a drink problem I guess. I was an alcoholic by the time I was 3. :|



Edited By: Caz42 on Mar 24, 2011 16:46: .
#12
abfmdf
Nurofen is simply a product name for Ibuprofen,

However not all versions of Nurofen as the same and act in different ways
Extra strength, contains codeine (related to morphine)
Fast acting, is a dihydrate form of ibuprofen
Another version contains a decongestant etc etc

Sometimes it is worth paying that little extra. (In this case a good brand will probably taste a little better, importantr when trying to get a little one to swallow it)


If kid won't take it just put sugar in it then brush their teeth, no need to buy expensive stuff.
#13
:p sometimes not that easy !!

Last week had to pin my daughter down and hold her nose till she swallowed
1 Like #14
abfmdf
:p sometimes not that easy !!

Last week had to pin my daughter down and hold her nose till she swallowed

i have got to do the same with the wife
#15
cheaper to give them a normal pill and a strawberry!

Or what about some of that strawberry flavour ice cream sauce??
#16
jacksprout
abfmdf
:p sometimes not that easy !!

Last week had to pin my daughter down and hold her nose till she swallowed

i have got to do the same with the wife


LOL :D
#17
Guy's no one has to pay for this or other over the counter medications for your kids... Just ask for it via care of the chemist at any pharmacy and it's free regardless of income.
If you want to know what's included ask for a list includes things for nappy rash to sore throats etc etc.
#18
clare hope
Guy's no one has to pay for this or other over the counter medications for your kids... Just ask for it via care of the chemist at any pharmacy and it's free regardless of income.
If you want to know what's included ask for a list includes things for nappy rash to sore throats etc etc.


Care of the Chemist is regional (ie depends on your PCT if they offer it of not). Also, very few chemist offer it, and many require a doctor's surgery referral first. I guess just talk to your chemist and see.

abfmdf


However not all versions of Nurofen as the same and act in different ways
Extra strength, contains codeine (related to morphine)
Fast acting, is a dihydrate form of ibuprofen
Another version contains a decongestant etc etc



True, but Boots, for example, do their own brand of Paracetamol with Codeine, decongestant, and probably fast acting versions too. I bet the pound shop has an equally good selection. The big brands of pain killers, much like the big battery brands are charging massive premiums for the name.

Post a Comment

You don't need an account to leave a comment. Just enter your email address. We'll keep it private.

...OR log in with your social account

...OR comment using your social account

Top of Page
Thanks for your comment! Keep it up!
We just need to have a quick look and it will be live soon.
The community is happy to hear your opinion! Keep contributing!